# SDR HNAA2020100100272

- Difficulty date: September 30, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 37,080 hours, 33,405 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Tube
- Condition: Disconnected
- Location: Control Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 690 36-21 2337261 30SEP20 ALB CLOSE.  DURING CRUISE BLD 1 LEAK MESSAGE ON EICAS, CREW C/W QRH MSG GONE.  FACT 01OCT20 03:28 ALB.  FOUND TUBE TO BE DISCONNECTED ON DUAL TEMP CONTROL VALVE.  INSTALLED TUBE AND R & R CLAMP, IAW EMB 145 AMM 21-60-01.  PERFORMED AIR BLEED LEAK AND OPERATIONS CHECK IAW EMB 145 AMM 36-00-00.  LEAK AND OPERATIONSS CHECK GOOD.
